Skip to Content

Join the 'Implantation' group to help and get support from people like you.

Implantation Questions

 Clear

We found 41 questions associated with the 'Implantation' topic.

Plan B side effects or Implantation bleeding?

Posted 6 Nov 2015 by Worriedgirl198445 1 answer

I took the Plan B One Step pill October 11th and then again the 24th after two sexual encounters. Each time I took the pill within 24 hours. It's twelve days later and Im startinf to spot! it's light and happens around 2-3 pm every day and tapers off around 5 or 6pm for the last three ...

Implantation bleeding or Plan B?

Posted 10 days ago by Padsaretheworst 1 answer

Today (October 7) I am experiencing some light bleeding, it is a red to a pink shade, and some cramping. I had sex on September 27th and the condom broke, I took the Plan B pill the next day in the morning. I am not supposed to start my period until the 15th though. Is this from Plan B? Or could I ...

Implantation or effects of taking Plan B?

Posted 11 Sep 2017 by Jamason5 1 answer

I took Plan B a week and a half ago. I had absolutely no side effects until yesterday I used the bathroom and noticed a small amount of blood when I wiped then nothing until this evening again a very small amount when I wiped... I'm supposed to start my regular period in 5 days.. could this ...

I'm scared I may be pregnant. I have been spotting for the past week (had protected sex)?

Posted 24 Aug 2017 by ReallyNervousHelp 0 answers

My boyfriend and I had sex 6 days ago (have been having sex for an entire year) and while we had sex I began to bleed, which I know is common. But the bleeding has continued for the past couple days. I am scared that it's implantation bleeding, but I have been on the pill for almost 6 months ...

Light spotting after taking Plan B? The pill side effect or implantation bleeding?

Posted 5 Mar 2017 by Jancy 1 answer

So on the 19 Feb I had sex, (7th day of my cycle). We used a condom but my bf told me to take the pill just in case. Approximately 2 1/2 days later I took it. Now 5 days later (15th day of my cycle) I'm slightly spotting, only when I wipe myself at the bathroom. I'm totally freaking out ...

I had the implantation done in March 2016 and I've had a bit of bleeding on and off?

Posted 11 Dec 2016 by Sav2308 0 answers

I've always had bad periods when I was young and no other pill agrees with me . So I tried this I have had heavy bleeding for 2 weeks and feel tired and drained . What is the best option to do next. I went to my GP and he told me that is some of the side effects

Does forgetting a dose of Estradiol hurt chances of implantation?

Posted 13 Nov 2016 by EJLundberg 0 answers

My wife had her IVF transfer on Thursday and forgot to apply Estradiol patches last night(Saturday). We put them on as soon as we remembered 12 hours later. How badly will this negatively impact our chances of success?

Is spotting a side effect of plan b one step or am I experiencing implantation bleeding?

Posted 16 Jul 2016 by rachelshill 1 answer

so I had sex with my boyfriend July 10th and the condon broke on us around 9AM. I took the plan B pill around 10:45AM. My expected next period is July 26th. For a few days after I experienced breast tenderness, dizziness, anxiety, and nausea. The nausea and anxiety have not subsided. I noticed ...

2nd Nexplanon implantation?

Posted 7 Sep 2016 by ConcernedMamaOf2 0 answers

I'm just wanting to double check, I had my old nexplanon removed and new one put in right after I did it a week before my old one was to be replaced but, did the second one start working immediately or do I still need to wait a week before having intercourse again?

Plan B One-Step - My period ended a week before me and My boyfriend were having sex and the?

Posted 31 Jul 2016 by Nopregnancyforme 2 answers

... condom broke. Within 30 minutes, I took plan b and now, 8 days later, I'm having brown discharge which could be implantation bleeding. What do I do? What is this?

Plan B side effects or implantation bleeding?

Posted 9 Jul 2016 by Bb987 1 answer

On the last day of my period I had sex and the condom broke. I ended up taking the Plan B pill about an hour later. Alittle over a week after taking the pill I got brown discharge that turned into light bleeding that has lasted for about five days now. Is this side effects from the Plan B pill or ...

Brown spotting 6 days before period?

Posted 8 Aug 2016 1 answer

i took plan b after protected sex on fertile days.. im due on the 14-15 for an expected period but its 6 days before the date and i had brown spotting it started about an hour ago implantation or getting ready for a cycle?

Implantation bleeding? or Plan B spotting?

Posted 28 Jul 2016 by venusesf 0 answers

So, I took Plan B 18 hours after, what I hope was, protected sex, bc we used a condom. The day I took Plan B was on the 11th. I got my period 2 days late (the 17th) , assuming that its because of the pill I took. I know it was my period because it was red blood with clots & I had intense ...

Is it the plan b or implantation bleeding ?

Posted 16 Jul 2016 by 197ep 1 answer

Hi. I've been on birth control for 4 years and for the most part I barely miss a beat. However, there a few days every once in a while that I take them an hour or two before or after my scheduled time. On July 10th, I had just started my placebo pills and my boyfriend and I had sex and ...

Brown discharge? Period or implantation?

Posted 7 Jul 2016 by ArtyEmilyB 0 answers

So I am very worried right now, I'm on the pill and we always use condoms so surely pregnancy is unlikely, but this month instead of getting my period on my pill free week, I've just got this brown stuff, and cramping. I've read about implantation bleeding and I'm absolutely ...

Page 1 2 3 Next

Ask a Question

Search this Group